# SDR IPXA2018061230555

- Difficulty date: June 5, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 51,001 hours, 16,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 452T21362
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CORROSION ON HOUSING (P/N:452T2136-2) AT AFT CGO COMPT PALLET LOCK SUPPORT STRUCTURE NEAR STA 1228 , RBL 44.40. INSTALL NEW PART IAW SRM 51-40-02-0G REV 71.
